# SDR DXTA2009042103611

- Difficulty date: April 20, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605170
- Aircraft time: 7,530 hours, 5,872 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007221
- Part serial: P230
- Condition: Leaking
- Location: Apu Bay
- Part time: 7,125 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER APU START UP, COCKPIT AND CABIN FILLED WITH SMOKE. NOT SURE IF IT WAS ELECTRICAL OR ENVIRONMENTAL.  APU BLEED AIR WAS ON.  REMOVED & REPLACED APU IAW MM 49-10-00 & MM 49-10-00.  OPERATION & LEAK CHECKS GOOD.
